JournalsrmiVol. 7, No. 3pp. 313–349

Harnack Inequality and Green Function for a Certain Class of Degenerate Elliptic Differential Operators

  • Oscar Salinas

    Universidad Nacional del Litoral, Santa Fé, Argentina
Harnack Inequality and Green Function for a Certain Class of Degenerate Elliptic Differential Operators cover
Download PDF

Cite this article

Oscar Salinas, Harnack Inequality and Green Function for a Certain Class of Degenerate Elliptic Differential Operators. Rev. Mat. Iberoam. 7 (1991), no. 3, pp. 313–349

DOI 10.4171/RMI/114